# SDR DLM88001958

- Difficulty date: October 8, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 36,411 hours, 31,102 cycles
- Engine time: 9,460 hours, 16,452 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 36280
- Part serial: P80521
- Condition: Smoke
- Location: Aft
- Part time: 9,460 hours, 16,452 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU ICING WITH WING ANTI-ICE ON GOT A SMOKY SMELL IN CABIN AND RT AFT LAV SMOKE DETECTOR WENT OFF.  C/W DUCT BURNOUT PROCEDURE.
